# SDR HNAA2009080900242

- Difficulty date: July 31, 2009
- Submitted: August 9, 2009
- Operation: Air carrier
- Aircraft: N931HA
- Make and model: Dhav DHC8102
- Aircraft serial: 132
- Aircraft time: 53,133 hours, 58,757 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, AUTOFEATHER DID NOT ARM.  REJECTED TAKEOFF.  SBY MAINTENANCE CLEANED AND INSPECTED THROTTLE LAY SHAFT MICRO SWITCHES, NO DEFECTS NOTED.  GROUND RAN, PERFORMED AUTO FEATHER RUN IAW -8 RUN-UP MANUAL, OPS CHECK GOOD, NO DEFECTS.
